MAUDE Adverse Event Report: DEPUY MITEK LLC US GII EASY ARTHRO #2 ETH *EA; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US GII EASY ARTHRO #2 ETH *EA; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 212450
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/07/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Evaluation statement: the complaint device is not being returned, it was discarded and therefore is unavailable for a physical evaluation.A batch record review has been conducted to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.Our results indicate that this batch of product was processed without incident and therefore there is no internally assignable cause for the reported problem.Further, a review into the depuy mitek complaints system revealed no other complaints of any kind for this lot of devices that were released to distribution.We cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).
 
Event or Problem Description
The sales rep reported during a shoulder procedure, after the customer's gii anchor was inserted, the suture broke while being tensioned.The surgeon removed the anchor and used another like device to complete the procedure.There were no patient consequences.The procedure was extended about 10 minutes.The facility discarded the device.The sales rep was not present at the case.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Udi: (b)(4).This follow up medwatch will be submitted to include the following statement that was missed from the initial report: this report is being filed from the remetrex complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.

Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7730263
Report Number1221934-2018-52870
Device Sequence Number16779696
Product Code JDR
UDI-Device Identifier10886705002061
UDI-Public10886705002061
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K915889
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/10/2014
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2018
Device Catalogue Number212450
Device Lot Number3748804
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/10/2014
Supplement Date Received by Manufacturer07/30/2018
Initial Report FDA Received Date07/29/2018
Supplement Report FDA Received Date07/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1